MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i results for a 60-year-old female patient presenting to an urgent care clinic with chest pain.The following data was provided: sample id (b)(6) initial result, on (b)(6) 2026, was 441.4, repeat result was 407.5 pg/ml.A new sample was tested, sample id (b)(6), initial result was 451.8, repeat result was 466.9 pg/ml.The patient was transferred to a local hospital emergency room where the patient underwent cardiac catheterization due to the elevated results.There was no obstructive coronary artery disease detected during the coronary angiography.The patient was then retested at the local hospital with a beckman assay, and the result was <3 ng/l, which is negative.It was noted that the patient also had a 12 lead ekg performed as well as chest and abdominal x-rays.There was no known impact to patient management reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.The complaint investigation for falsely elevated alinity i stat high sensitivity troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of a retained reagent kit of the complaint lot number.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained kit of lot 84079ud00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.A review of tracking and trending for the product and the complaint lot did not identify an increase in complaint activity.Device history record review did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency the alinity i stat high sensitivity troponin-i, lot number 84079ud00, was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24903986
Report Number3005094123-2026-00182
Device Sequence Number15921306
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)260706(10)84079UD00
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Catalogue Number04Z21-25
Device Lot Number84079UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age60 YR
Patient SexFemale